# SDR USAA061371

- Difficulty date: November 29, 2006
- Submitted: November 30, 2006
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- Aircraft time: 49,767 hours, 49,767 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 507945178
- Condition: Cracked
- Location: Bs 351-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 351 TO 360 STRINGER 16L CRACKED.  INSTALLED WEB, TEE, FILLER AND STRAP IAW SRM 53-10-04, DEFECT SIZE: .500 INCH IN WEB, 1.250 INCH IN STRAP.
